# SDR RAIA990326

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 106
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 8260121
- Condition: Failed
- Location: Rt Engine
- Part time: 17,190 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 7120 - STL - STRONG ODOR FROM FORWARD CARGO.  MAINTENANCE REPLACED RIGHT ENGINE STARTER/GENERATOR.  (M)
